# SDR GAIA99103

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 'ZERO' LIGHT 'C' INSPECTION BEING PERFORMED IN OSC AT AMERICAN INTERNATIONAL AIRWAYS REPAIR STATION, IT WAS DISCOVERED THAT AT THE 1183 PRESSURE BULKHEAD RBL 46.93, VERTICAL BEAM WAS CRACKED FROM WL 198 TO WL 202.  REPAIRED IAW AIA EDR B2-06526, DER APPROVED ON 8110-3 DATED MAY 20, 1999.  (X)
